# SDR USAA041029

- Difficulty date: December 5, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263201
- Condition: Chafed
- Location: T/E Mid Flap
- Part time: 50,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON - L/E SKIN, .5 INCH X 4 INCH CHAFE MARK, LT OB MID FLAP L/E APPROX WBL 204 LT.  INSTALLED REPAIR DOUBLER IAW SRM.
